By Topic

Network reliability analysis by counting the number of spanning trees

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Atajan, T. ; Dept. of Inf. Sci., Tokyo Denki Univ., Saitama, Japan ; Inaba, H.

In this paper, we consider problems related to the network reliability problem restricted to circulant graphs (networks). Let 1≤s12<...k≤[n/2] be given integers. An undirected circulant graph, Cns1,s2,...,sk, has n vertices 0, 1, 2, ..., n-1, and for each si (1≤i≤k) and j (0≤j≤n-1) there is an edge between j and j+si mod n. Let T(Cns1,s2,...,sk) stand for the number of spanning trees of Cns1,s2,...,sk. For this special class of graphs, a general and most recent result is obtained by Y. P. Zhang et al (Discrete Mathematics vol. 223, pp.337-350, 2000) where it is shown that T(Cns1,s2,...,sk)=nan2 where an satisfies a linear recurrence relation of order 2sk-1. In this paper we obtain further properties of the numbers an by considering their combinatorial structures. Using these properties we investigate the open problem posed in the Conclusion of Y. P. Zhang et al. We describe our technique and asymptotic properties of the numbers, using examples.

Published in:

Communications and Information Technology, 2004. ISCIT 2004. IEEE International Symposium on  (Volume:1 )

Date of Conference:

26-29 Oct. 2004